Title

An explicit analytic formula for pricing barrier options with regime switching

RIS ID

92230

Publication Details

L. Chan & S. Zhu, "An explicit analytic formula for pricing barrier options with regime switching," Mathematics and Financial Economics, vol. 9, (1) pp. 29-37, 2015.

Abstract

This paper investigates the valuation of a European-style barrier option in a Markovian, regime-switching, Black-Scholes-Merton economy, where the price process of an underlying risky asset is assumed to follow a Markov-modulated geometric Brownian motion. An explicit analytic solution in infinite series form for the price of a European-style barrier option in a two-state regime is presented.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s11579-014-0119-z